Jim Tao

Ph.D. in Mathematics

3069 Bonnyview Circle
Corona, CA 92882

Email: jtao[at]alumni[dot]caltech[dot]edu

Research Interests

Noncommutative geometry, mathematical physics, and combinatorics

Research Papers

A twisted local index formula for curved noncommutative tori (with Farzad Fathizadeh and Franz Luef). arXiv:1904.03810 (2019), 1-27.
Pattern occurrence statistics and applications to the Ramsey theory of unavoidable patterns. Online Journal of Analytic Combinatorics. 13 (2018), 1-22.
The theory of pseudo-differential operators on the noncommutative n-torus. J. Phys.: Conf. Ser. 965 012042 (2018), 1-12.
Spin glass models of syntax and language evolution (with K. Siva and M. Marcolli). Linguistic Analysis. 41 (2018), 559-608.
Maximal separation on 2-D arrays (with W. Xu). Ars Combin. 106 (2012), 435-447.